# SDR 9626726302

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Engine: Pwa PW4056
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL290, THE NR 4 ENGINE OIL FILTER ADVISORY MESSAGE CAME ON AND WOULD NOT EXTINGUISH AT IDLE THRUST.  CREW ELECTED TO SHUTDOWN THE ENGINE AND RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED VISUAL INSPECTION OF THE OIL FILTER BYPASS SWITCH, RESEATED PINS AND RUNUP ENGINE.  RUNUP WAS NORMAL AND A/C RETURNED TO SERVICE.
